# SDR 62912

- Difficulty date: July 8, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 18,997 hours, 27,221 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX O2 MASKS DEPLOYING UPON AIRCRAFT CLIMB.  FLIGHT CREW UNAWARE IF MASK DEPLOYMENT UNTIL LANDING IN ABQ.  RESECURED PAX O2 MASK
